# SDR RRXA001011

- Difficulty date: July 7, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- Aircraft time: 76,315 hours, 28,482 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 899865
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

ENROUTE- ENGINE FIRE WARNING #1 ENG FIRED BOTH BOTTLES AND COULD NOT GET A TEST DIVERTED TO DENVER.    FOUND FIRE LOOP DETECTOR ELEMENT ABOVE COMBUSTION  SECTION SHORTED. REMOVED AND REPLACED SAME IAW DC8MM 26-11-16. ALSO REMOVED AND REPLACED BOTH FIRE EXTINGUISHER AGENT BOTTLES AND SQUIBS IAW DC8MM 26-20-1 &  26-20-2 OPS CK GOOD.
